Localization of the limit set of trajectories of the Euler-Bernoulli equation with control

  • A. L. Zuev


We investigate a differential equation in a Hilbert space that describes vibrations of the Euler-Bernoulli elastic beam with feedback control. The relative compactness of positive semitrajectories of the considered equation is proved. Constructing a Lyapunov functional in explicit form and using the invariance principle, we obtain representations of limit sets.
How to Cite
Zuev, A. L. “Localization of the Limit Set of Trajectories of the Euler-Bernoulli Equation With Control”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 2, Feb. 2008, pp. 173–182, https://umj.imath.kiev.ua/index.php/umj/article/view/3147.
Research articles